# SDR SWAA2022061317446

- Difficulty date: June 10, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 68,231 hours, 40,273 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE PULL HANDLE COVER DISPLACE AFT ENTRY DOOR / [01] REPOSITION SLIDE PULL HANDLE COVER PER AMM 25-66-01-400-804
